# SDR CALA2014062491334

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED REPAIR DOUBLER AT STATION 1393 IAW ECRA 5361-01024.  THE FUSELAGE SKIN REPAIR INSTALLED BETWEEN BS 1385 - 1401 & STRINGER 28L - 29L.
